# SDR 2011F00139

- Difficulty date: June 8, 2011
- Submitted: June 8, 2011
- Operation: General aviation
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Failed
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEEL SUSTAINED A HUB FAILURE.
